On points of absolute continuity. Functions of several variables
Colloquium Mathematicum, Tome 22 (1970) no. 2, pp. 285-289
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_22_2_285_289,
author = {W{\l}adys{\l}aw Wilczy\'nski},
title = {On points of absolute continuity. {Functions} of several variables},
journal = {Colloquium Mathematicum},
pages = {285--289},
year = {1970},
volume = {22},
number = {2},
doi = {10.4064/cm-22-2-285-289},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-22-2-285-289/}
}
TY - JOUR AU - Władysław Wilczyński TI - On points of absolute continuity. Functions of several variables JO - Colloquium Mathematicum PY - 1970 SP - 285 EP - 289 VL - 22 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-22-2-285-289/ DO - 10.4064/cm-22-2-285-289 LA - en ID - 10_4064_cm_22_2_285_289 ER -
Władysław Wilczyński. On points of absolute continuity. Functions of several variables. Colloquium Mathematicum, Tome 22 (1970) no. 2, pp. 285-289. doi: 10.4064/cm-22-2-285-289
Cité par Sources :